# SDR WX0A1900010074286

- Difficulty date: October 17, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N326NV
- Make and model: Airbus A319-111
- Aircraft serial: 2586
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Servo Valve
- Part number: E213300001
- Part serial: 6513
- Condition: Faulty
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

(EMERGENCY DECLARED) AFTER SELECTING GEAR DOWN RECEIVED BRAKES ALTN R RELEASED,  ECAM MESSAGE ""ALTN R BRK"" WAS DISPLAYED ON STATUS PAGE./ R&R BRK ALTN SERVOVALVE,R&R PRESS XDCR-BRK,YELLOW R (100GG) IAW AMM 32-44-29,R&R PRESS XDCR 100GG CONNECTOR (100GGA) IAW ESPM 20-48-21. FAULT WAS CORRECTED, ALTN R/H BRAKES WORK AS NORMAL, GOOD FOR SVC."
